Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having itchy acne. Getting large and hard. Using corticoid cream. What to do?

I have an acne 7 years ago at stenum. I didnt open it, after 3 days it become a small but harder spot/ pimple . After that I have my babies and it got larger as they often touch it. I saw some people having the same scars on stenum and they use corticoid cream on it often. It is itchy sometimes and more often now, I dont know what to do. Please let me know. Thanks a lot.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description, it seems you are having a keloid. A keloid is a hard itchy hypertrophic lesion that may occur after any injury, acne, insect bite body piercing etc. If small it responds to steroid creams and silicone gel sheets. If large requires cryotherapy and intralesions lateroid injections.
A doctor's visit for the same is therefore advised.
Hope that helped.
Take care
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor